Originally Posted by theillone
Hi to everyone!!!!!!! I was just wondering since Ibuprofen was for inflammatory swelling and pain, could it work on acne cysts which inflames from the inside of your body??? Any help here would be highly appreciated!!! anyone else had used Ibuprofen for acne or contemplated it please write back!!!!!!! Thank alot
Yes i take ibuprofen to help with inflamed spots etc and it really does help to take any swelling down within a day or so, i only take ibuprofen when i'm desperate ie i have a special event to go to, and i only take it for say 5 day's then give it a rest for a while until i'm desperate again, i don't think it's a good idea to take it permanentley as it can cause stomach ulcers etc, if you do take it always take it on a full stomach.
I know that doctors prescribe other anti inflammotry drugs for other conditionsthat cause swelling ie diclofenic but results can take longer to show with this drug ie two weeks so this wouldn't be a quick fix.
I have read about certain doctors now believing that ibuprofen is a usefull drug in inflamed acne.
Used as i mention above you should be fine, if you suffer any discomfort though stop taking the drug straight away.